# SDR JJBA20160102004

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8201
- Aircraft serial: 530
- Aircraft time: 32,905 hours, 44,760 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAKEOFF AIRSPEED DIFFERENCE OF 30 KNOTS, BETWEEN THE AIRSPEED INDICATORS, FIRST OFFICERS SIDE.  R & R FIRST OFFICERS AIRSPEED INDICATOR, PERFORMED OPERATIONS CHECK, CHECKED SATISFACTORY.
